# SDR SWAA2025121844050

- Difficulty date: December 9, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,651 hours, 14,931 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A21567
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE ANGLE FOUND CRACKED, INBD OF MID SPAN DEFLECTION RIB.  REMOVED THE CRACKED ANGLE IAW SRM 51-40-02.
